# SDR GTIA2021012835571

- Difficulty date: January 25, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 9,193 hours, 3,908 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Threshold
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING TC 5001046727-0010 LIGHTNING STRIKE BETWEEB FR 58-59 STRINGER 34RT.  RAF 2745921-2 CREATED.  REVIEWED LTPR NRI 5001046727-0010.  ACCOMPLISHED PERMANENT REPAIR IS CAT "B" REQ SUBSEQUENT INSP, IAW SRI 53-00-11-205-052 REV 135 INSP THRESHOLD FROM ADL/REPAIR.  FC 20700 FH41400 SUB INSP AT INT OF 5000 FH 10000, WHICHEVER OCCUR FIRST.
